Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Treated for fistula and operated for ell stormy. Having low sodium and antibiotic. Will it help in restoring taste?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
I have been treated for fistula and operated for ell stormy and stoma bag is fitted.iwas having cavagina and now I am having low sodium and antibiotic can it help for restoring taste.pls advice
Posted Mon, 4 Nov 2013 in Abdominal Pain
Answered by Dr. Chakravarthy Mazumdar 2 hours later
Brief Answer:
Unclear query

Detailed Answer:

I think the query is not clear to give a better opinion.

Do you mean to lost the taste of food after antibiotic use? If yes what are the medications that you take now?
Do you have low sodium levels in the blood?

If you had lost the taste of food you will gain it back after stopping the antibiotics. The stoma bag should be clean and should be disposed frequently to avoid infections. The antibiotics are prescribed to be free from anaerobe infections.

If the query was wrong please write to me what is that you wanted to know.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor